# SDR UHLA201505080346

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 28,559 hours, 16,558 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L2 Door Ind
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED  RED EICAS MESSAGE "DOOR PAX AFT OPEN" SEVERAL TIMES AND ON SYS STATUS PAGE L2, DOOR SHOWED RED.  MESSAGE WOULD POP UP AND GO AWAY CONTINUOUSLY.  R & R L2 DOOR INDICATION UPPER HARNESS IAW AMM 52-72-00, OPS CHECK OK.  SHOWING GREEN INDICATION.
